Méthodes numériques pour des problèmes hyperboliques avec conditions aux limites non linéaires
Publications mathématiques et informatique de Rennes no. S4  (1977), article no. 12, 24 p.
@article{PSMIR_1977___S4_A12_0,
     author = {Pini, F.},
     title = {M\'ethodes num\'eriques pour des probl\`emes hyperboliques avec conditions aux limites non lin\'eaires},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1977},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1977___S4_A12_0}
}
Pini, F. Méthodes numériques pour des problèmes hyperboliques avec conditions aux limites non linéaires. Publications mathématiques et informatique de Rennes, no. S4 (1977), article  no. 12, 24 p. http://www.numdam.org/item/PSMIR_1977___S4_A12_0/

[1] Brenner, Ph., The Cauchy problem for symmetric hyperbolic systems in Lp, Math. Scand. 19 (1), 1966. | MR 212427 | Zbl 0154.11304

[2] Brenner, Ph., Thomée V., Wahlbin,L.B., Besov spaces and applications to difference methods for initial value problems., Springer-Verlag, 1975. | MR 461121 | Zbl 0294.35002

[3] Campbell, L.L., Robinson, A., Mixed problems for hyperbolic partial differential equations, Proc. London Math. Soc. (3) 5 (1955), 129-147. | MR 70017 | Zbl 0064.09701

[4] Courant, R., Hilbert, D., Methods of mathematical physics, vol.II, Interscience. | MR 65391 | Zbl 0099.29504

[5] Duff. G.F.D., Mixed problems for linear systems of first order equations, Can.J. of Math. 10, 1958, 127-160. | MR 97603 | Zbl 0080.07703

[6] Evangelisti, G., Teoria generale del colpo d'ariete col metodo delle caratteristiche, l'Energia elettrica No 2, 1965.

[7] Friedrichs, K.O., Symmetric positive linear differential equations, Comm.Pure and Appl. Math. XI, 33-418, (1958). | MR 100718 | Zbl 0083.31802

[8] Friedrichs, K.O., Lax, P.D., Boundary value problems for first order operators, Comm.Pure and Appl. Math. XVIII. 355-388, (1965). | MR 174999 | Zbl 0178.11403

[9] Jaccard, Y., Stabilité de méthodes de Galerkin implicites et explicites pour l'approximation numérique d'un systèmes hyperbolique. Travail pratique de diplôme, Ecole Polytechnique Fédérale Lausanne, janvier 1977.

[10] Lax, P.D., Phillips, R.S., Local boundary conditions for dissipative symmetric differential operators, Comm. Pure and Appl. Math. XIII, 477-455, (1960). | MR 118949 | Zbl 0094.07502

[11] Lesaint, P., Finite element methods for symmetric hyperbolic equations, Numer. Math. 21, 244-255, (1973). | MR 341902 | Zbl 0283.65061

[12] Lesaint, P., Finite element methods for the transport equation, R.A.I.R.O., 8ème année, août 1974, 67-94. | Numdam | MR 408677 | Zbl 0313.65103

[13] Lesaint, P., Sur la résolution des systèmes hyperboliques du premier ordre par des méthodes d'éléments finis, Thèse de doctorat d'Etat, Université P. et M. Curie, Paris 6, 1975.

[14] Littman, W., The wave operator and Lp-norms, J. Math. Mech. 12 (1963), 55-68. | MR 146521 | Zbl 0127.31705

[15] Nassif, N.R., Pini, F., Semi discrete and fully discrete Galerkin methods for solving the water hammer problem, à paraître.

[16] Pini, F. Thèse de doctorat, Ecole Polytechnique Fédérale Lausanne, à paraître.

[17] Thomée, V. Estimates of the Friedrichs-Lewy type for mixed problems in the theory of linear hyperbolic differential equations in two independent variables, Math. Scand. 5 (1), 1957. | MR 92082 | Zbl 0078.08601

[18] Thomée, V., Existence proofs for mixed problems for hyperbolic differential equations in two independent variables by means of the continuity method, Math. Scand. 6 (1), 1958. | MR 104064 | Zbl 0089.30204

[19] Thomée, V., Difference methods for two-dimensional mixed problems for hyperbolic first order systems, Arch. Rat. Mech. Anal. 8, 1961. | MR 129555 | Zbl 0104.32202

[20] Hamdache, K.A., Thèse de troisième cycle, Université d'Alger, 1975.